# SDR ASMF201503015

- Difficulty date: February 18, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 34,756 hours, 18,406 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ004190
- Condition: Failed
- Location: Electrical Sys
- Part time: 34,512 hours, 17,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE ELEC LIGHT TURNED ON.  PERFORMED ELEC SYS AUTO TEST IAW FIM 34-31 TASK 801, DETECTING THE STATIC INVERTER WITH FAILURE.  THE STATIC INVERTER WAS REPLACED IAW AMM 24-34-21, TESTED CORRECT.
